Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Nigel P. Smart
Title: The algorithmic resolution of Diophantine equations
Additional book information: London Mathematical Society Student Texts 41, Cambridge University Press, Cambridge, 1998, xvi+ 243 pp., ISBN ISBN 0 521 64633 2, $26.95, paperback

Review Information:

Reviewer: Maurice Mignotte
Affiliation: Universite Louis Pasteur
Email: mignotte@math.u-strasbg.fr
Journal: Bull. Amer. Math. Soc. 37 (2000), 207-208
DOI: https://doi.org/10.1090/S0273-0979-99-00861-7
Published electronically: December 21, 1999
Review copyright: © Copyright 2000 American Mathematical Society